Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Lower body weakness, fever, increased heart beat, headache. Abdominal pain. Taken Theraflu

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
2 days ago i felt weak from my waist down. Later the evening I had a high temperature but no coughing or sneezing or stufiness like the flu. I took a theraflu and it made me feel better by hte next morning. Also my heart rate was beating alot faster than normal with a headache.
Last night and today I have a throbbing on and off pain in my left side, feels like my ovary hurts. I had this same throbbing on and off pain in my right ovary a long time and my period was on the way . I have very irregular periods as well. I am 5 ft 4 inches, 220 pounds and I have no medical history of any sort. The most I had was asthma as a little child. what could this be. The tiredness and weakness in my legs and lower joints was quite concerning. What do you reccommend
Posted Tue, 25 Sep 2012 in Abdominal Pain
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for posting your query.
The pain in your ovary is not likely to be related to the irregular periods you are having. Your symptoms are likely to be related to an infection- it can be a generalized viral infection or a Take tablet paracetamol 400 mg as and when required ( upto 4 times daily). This needs to be taken with food. This will relieve the pain and fatigue.
b. Take a hot water shower and drink plenty of warm fluids.
c. Eat small, home cooked meals at regular intervals. Also, drink atleast 2-3 litres of lukewarm water in a day.
d. Simply rest for 1-2 days and you should be good.
In case the symptoms are persistent then you need to consult a physician for a physical examination and investigations.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor